# SDR AUS20021077

- Difficulty date: September 15, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL QUANTITY LOW. ENGINE HAS A HISTORY OF HIGH OIL CONSUMPTION.
